# SDR SIMA20120504002

- Difficulty date: May 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 22,143 hours, 19,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3015 THE CREW REPORTED THE MAIN PASSENGER DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED AND LUBED MAIN DOOR FRAME ROLLERS IAW EMB 140 MM 53-21-02.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
